# SDR SWAA2013050715797

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 6546591
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR INTERIOR HANDLE OF INTERNAL PANEL COLLAR CRACKED.  REMOVED AND REPLACED PANEL IAW SRM AND DRAWING.
